It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board

  • Re-occuring Cystic Acne in same spot when I stop Antibiotics

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 12-26-2015, 08:20 PM   #1
    sunnyskiesineye
    Newbie
    (male)
     
    sunnyskiesineye's Avatar
     
    Join Date: Dec 2015
    Location: Ann Arbor
    Posts: 1
    sunnyskiesineye HB User
    Re-occuring Cystic Acne in same spot when I stop Antibiotics

    Hello,


    I need advice. I am planning on booking a dermatology appointment but it will take at least a month before I can see one.


    Here is my issue.


    There is a spot on my face to the side of my chin that gets severe cystic acne. It swells up large, is very painful, gets swollen, puss, looks like a painful wound.


    But when I start to take antibiotics (Cephalexin 500mg / twice a day) it goes away and my skin is clear. When I stop, in the exact same spot it starts to swell up and the cystic acne comes back just as bad or worse.


    Before I just thought it was coincidence that it was in the same spot and, maybe even coincidence that the antibiotic cured it. But now I have noticed a pattern. This is the 4th time it has started to come back on my face and I am starting treatment again. I am starting to take the antibiotics right away this time because I know what awaits me.

    Last time I kept waiting before taking it hoping my body would heal it, but after a month it was still getting worse and had no sign of healing.

    When I was younger I had issues with acne and use to take ampicillin to fix it. I took it on and off for many years and then stopped few years back. My acne was mild for few years and recently started to become a major issue. I stopped using Ampicillin because I remember it was not effective when I stopped. My mom used Cephalexin for acne so I decided to try that. And it has been working so far. Whenever I start it, my skin clears up.

    This problem spot on my skin started 2 years ago as mild problem area but has becoming more and more intense. And it now a major problem if I stop taking antibiotics. Like I said this is 4th major reoccurrence where I have had to start taking antibiotics to stop this outbreak.

    I have no idea what to do. Something internal. Topicals do absolutely nothing to this area. And it does not heal by itself either, only goes away while using antibiotics.

     
    Reply With Quote
    Sponsors Lightbulb
       
    Reply Reply

    Tags
    antibiotics, cystic, reoccuring



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 09:49 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!